MathSciNet Relay Station
MathSciNet bibliographic data
MR2024609 92D15 (60J10)
Allman, Elizabeth S.; Rhodes, John A. Phylogenetic invariants for the general Markov model of sequence mutation. Math. Biosci. 186 (2003), no. 2, 113–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement